CSN Login
Members Online: 15

timing of chemo

jeancmici
Posts: 682
Joined: Feb 2001

Hi all,

I was wondering if anyone has noticed better or worse feelings depending on the time of day when chemo is received.

My first was pretty easy - given quit late in the day - the next was very early - for me!!- 9 a.m. and many more side effects.

# 3 - four weeks apart - was late afternoon again- and the easiest of all.

# 4 yesterday was early and I feel wiped out today. The friend who takes me likes the morning because the office visit etc - then chemo- takes awhile. They are always running behind with so many patients.

My first taxol will be at 9 a.m. and I won't have to wait because I'm doing the "other stuff" the day before and will drive myself for that day. I hate to inconvenience her because she's been wonderful, but would really prefer the afternoon. Perhaps tho' the timing is my imagination ??

Thanks, Jean

sueholm's picture
sueholm
Posts: 221
Joined: Oct 2000

Jean: I think it is the nature of chemo to affect yu differently each time...it did me, and i had them all pretty much at the same time of day, but perhaps with you that is significant...go ahead..inconvenience her! Love susan

jeancmici
Posts: 682
Joined: Feb 2001

Thanks a lot. Susan, for the response. I think you are right. Each time is different and each person is different - that is the stressful part of it because we fear the unexpected.

No, I won't inconvenience her anymore than I have to. She has been so helpful, with colon surgery four years ago and with thyroid surgery in 91. And I never had to ask,she said I'll be with you.

In 91 my mother was in the nursing home; in 96 she had just died two months before. So I have no family at all except some cousins out of state - one retired but she didn't offer to fly here for awhile.

Today, the second day after the AC, I feel rather energetic - enuf so to clean the kitchen - even the top of the refrigerator which I usually ignore!!

The decadron makes my face red a couple of days after - today and maybe tom'w and it feels hot. I know it's the decadron because I did not get it the first time. with taxol I should really be blushing - ok as long as it goes away!
Love, Jean

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network